# SDR UPS06448419

- Difficulty date: October 17, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT, LT STA 1800 STRINGER 49 TIE CLIP FOUND CORROSION, CORROSION BLEND OUT 0.013" BY 3/4" BY 1/2" EXCEED SRM LIMIT.  TIE CLIP REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02. P/N : BAC1518-458-7075T6511.
